# SDR SIMA962981

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011232500
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3677 - FLIGHT DIVERTED TO BGS WITH SMELL AND VISIBLE SMOKE IN COCKPIT AND CABIN.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT.  AT DFW, TROUBLESHOOTING AND INSPECTION, INCLUDING GROUND RUNS, COULD NOT DUPLICATE PROBLEM, HOWEVER UPON TAXI TO GATE FOR FCF FLIGHT, THE RIGHT RECIRC FAN FAILED FILLING THE COCKPIT WITH SMOKE.  MAINTENANCE RETURNED AIRCRAFT TO HANGAR AND RAI'D THE RECIRC FAN.  OPS CHECK GOOD AND RUNS GOOD.  NO FCF REQUIRED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
